# SDR UPS07550842

- Difficulty date: September 22, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 15,739 hours, 10,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO COMPARTMENT FUSELAGE FRAME STA 780, APPROX BETWEEN S24R AND S25R.  ***THIS SDR REPLACES UPS07550831.  VENDOR ENTERED THIS DATA UNDER N434UP.***  REPAIRED FRAME PER SRM 53-00-07 T/R 53-09, CATEGORY B-REPAIR.  RE-INSPECTION REQUIRED PER SRM 53-00-07 DETAIL V ZONE 1 FIG 201 SHEET 11 OF 15 TABLE II FIG 201 SHEET 10 OF 15.  37,500 FLIGHT CYCLES AFTER REPAIR INSTALLED.
